MathSciNet Relay Station
MathSciNet bibliographic data
MR1439246 13A50 (20C20)
Kemper, G.; Malle, G. The finite irreducible linear groups with polynomial ring of invariants. Transform. Groups 2 (1997), no. 1, 57–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement